Index sets in Ershov's hierarchy
Emerging
9
Citations6
Refs1974
Year
Search Works
Work Details
- DOI 10.2307/2272349
- OpenAlex ID W2078696977
- Type Paratext
- Language EN
- Published 01 Mar 1974
- Volume 39 (1)
- Pages 97–104
- Source Journal of Symbolic Logic
- Publisher Cambridge University Press
- Countries 1
- Institutions 1
- Added 10 Oct 2025
- Updated 12 Oct 2026
External Links
MENU
0
Index sets in Ershov's hierarchy
Paratext 1974 EN Paratext
This work is an attempt to characterize the index sets of classes of recursively enumerable sets which are expressible in terms of open sets in the Baire topology on the power set of the set N of natural numbers, usual in recursion theory. Let be a class of subsets of N and be the set of indices of recursively enumerable sets Wх belonging to . A well-known theorem of Rice and Myhill (cf. [5, p. 32…
9
Citations
6
References
1
Authors
0.00
FWCI
Citations by Year
Last 4 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Jacques Grassin Corresponding | Université d'Orléans (FR) | — |
Related Works
10Data: OpenAlex